Aa
A
A
A
Close
Dermatology Community
53.6k Members
Avatar universal

Skin Irritation?

Hello all!

I will start at the beginning.  
Early June I decided to go to a tanning salon for a couple of times just to start on my tan for the summer.  First two sessions when fine but the third I ended up with water blisters on my face.  I stopped going instantly.  I started to apply aloe, hydrocortisone and vitamin E to my face (on separate occasions).  Since then, red marks (like small pimples but with no ends), blotches have appeared on my cheeks.  Gradually it started to go away but now it has come back 10 times worst.  The red marks are vibrant and scaling. I went and saw the dermatologist yesterday and she advised me to use Dermatop twice a day and that it was a skin irritation.  

Now my question, since I have started to use Dermatop my skin has become itchy and the redness has increased... is this normal? Does dermatop work this way and if so, how long till I see results?

Thank you very much.

- Jess
2 Responses
Avatar universal
My feeling is that your problem indeed is steroid atrophy caused by hydrocortisone,a milder steroid.Dermatop again is a steroid more potent.If redness increases you may need to talk to your dermatologist for any change as may be required.
Avatar universal
If the problem is from hyrdrocortisone, a steriod, then couldnt Dermatop make it worst rather then take the irritation away?  Sorry, I am new at this and quite worried..

Thank you for your reply.
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions